|suicidethoughts or attempts as side effect
Jun 29, 2011
Hi i started just with Isentress/Raltegravir as side effect is named deep depression to suide thougts and attempts, i've been on many hiv-medication but never read such a side-effect. Depression yes, or is it just excluding claims from MSD ?
| Response from Dr. Henry
Severe depression has been rarely attributed to raltegravir--it should be assessed/monitored but risk for depression with raltegravir is similar to less than many other HIV medications. I have not observed flare-ups or new depression symptoms in the many patients I have treated with raltegravir-based regimens. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.